All higher-dimensional Majumdar-Papapetrou black holes

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that the only asymptotically flat spacetimes with a suitably regular event horizon, in a generalised Majumdar-Papapetrou class of solutions to higher-dimensional Einstein-Maxwell theory, are the standard multi-black holes. The proof involves a careful analysis of the near-horizon geometry and an extension of the positive mass theorem to Riemannian manifolds with conical singularities. This completes the classification of asymptotically flat, static, extreme black hole solutions in this theory.
Original languageEnglish
Pages (from-to)2437-2450
Number of pages11
JournalAnnales Henri Poincaré
Volume22
Early online date8 Mar 2021
DOIs
Publication statusE-pub ahead of print - 8 Mar 2021

Fingerprint

Dive into the research topics of 'All higher-dimensional Majumdar-Papapetrou black holes'. Together they form a unique fingerprint.

Cite this